MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ VIVITY EXTENDED VISION UV ABSORBING IOL; INTRAOCULAR LENS

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ VIVITY EXTENDED VISION UV ABSORBING IOL; INTRAOCULAR LENS
Model Number DAT015
Medical Device Problem Codes Defective Device (2588); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Blurred Vision (2137)
Date of Event 05/25/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There has been two other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A patient reported that, following intraocular lens (iol) implant procedure, the lens was dislocated in eye.Patient had a revision.As well as a yag (yttrium aluminum garnet) procedure.He became nearsighted completely.He is a detriment driving, but if he doesn't drive, he will be unemployed! additional information was received that patient's understanding is due to the shape/lack of depth to his eye the doctor had to reposition the iol in another surgery.There are two medical device reports associated with this patient.This report is for left eye.
 
Additional Manufacturer Narrative
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information provided in b.5.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
Additional information was requested and received that the patient was very upset that results did not find anything.
 
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
Additional information was received that, the lens was not dislocated in eye, the optic shifted forward peeking through the capsularhexis incision for unknown reasons.The surgeon then reopened the rhexsis incision and freed up the lens, which is now well centered and then did a yag later on.Lens looks beautiful now, great centering and positioning.The patient had myopic lasik, dry eye syndrome, punctal plugs and on artificial tears.No clinical reason for poor vision.
 
Additional Manufacturer Narrative
Additional information was provided in b.5 and h.3.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
Additional information was received that, lenses are defective.
 
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
Additional information was received that patient cannot continue with this quality of vision/life anymore.She has been dealing with it as patiently as possible.

Brand Name
ACRYSOF IQ VIVITY EXTENDED VISION UV ABSORBING IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key13472390
Report Number1119421-2022-00199
Device Sequence Number20006320
Product Code POE
UDI-Device Identifier00380652424653
UDI-Public00380652424653
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 06/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/07/2025
Device Model NumberDAT015
Device Lot Number15095943
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/16/2022
Supplement Date Received by Manufacturer03/08/2022
04/14/2022
05/16/2022
05/26/2022
Initial Report FDA Received Date02/07/2022
Supplement Report FDA Received Date04/01/2022
05/10/2022
05/25/2022
06/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTIFICIAL TEARS; HEALON; MONARCH III IOL DELIVERY SYSTEM, INJECTOR; MONARCH IOL CARTRIDGE; PUNCTAL PLUGS
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexMale